MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2H3
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Erosion (1750); Purulent Discharge (1812); Fistula (1862); Unspecified Infection (1930); Pain (1994); Scar Tissue (2060); Obstruction/Occlusion (2422); Bowel Perforation (2668); Fibrosis (3167); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced adhesions, infected mesh, abscess, fistula, small bowel perforation, fibrosis, livery injury, hoarseness, reflux, reflux laryngitis, pain, fistulous tract, perforation, mesh migration, fibrotic scar tissue, purulent material, and suffering.Post-operative patient treatment included revision surgery, removal of mesh, lysis of adhesions, drainage of abscess, closure of small bowel perforation, esophagojejunoscopy, roux-en-y esophagojejunostomy, segmental small bowel resection of the roux-en-y esophagojejunostomy, and segmental resection of the roux-en-y loop containing the perforation and a fistula.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced adhesions, infection/infected mesh, abscess, fistula, small bowel perforation, fibrosis, livery injury, hoarseness, reflux, reflux laryngitis, pain, fistulous tract, perforation, mesh migration, fibrotic scar tissue, purulent material, mesh erosion, and suffering.Post-operative patient treatment included revision surgery, removal of mesh, lysis of adhesions, drainage of abscess, closure of small bowel perforation, esophagojejunoscopy, roux-en-y esophagojejunostomy, segmental small bowel resection of the roux-en-y esophagojejunostomy, and segmental resection of the roux-en-y loop containing the perforation and a fistula.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced adhesions, infection/infected mesh, abscess, fistula, small bowel perforation, fibrosis, livery injury, hoarseness, reflux, reflux laryngitis, pain, fistulous tract, perforation, mesh migration, fibrotic scar tissue, purulent material, mesh erosion, small bowel obstruction, serosal injury, and suffering.Post-operative patient treatment included revision surgery, removal of mesh, lysis of adhesions, drainage of abscess, closure of small bowel perforation, esophagojejunoscopy, roux-en-y esophagojejunostomy, segmental small bowel resection of the roux-en-y esophagojejunostomy, and segmental resection of the roux-en-y loop containing the perforation and a fistula.
 
Additional Manufacturer Narrative

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
tracy landers
5920 longbow drive
boulder,co, CT 80301
3035816943
MDR Report Key11548192
Report Number9615742-2021-00633
Device Sequence Number4088055
Product Code FTL
UDI-Device Identifier10884521178465
UDI-Public10884521178465
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model NumberPCO2H3
Device Catalogue NumberPCO2H3
Device Lot NumberPGA00451
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer07/14/2021
03/09/2022
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date07/29/2021
03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BARD SORBAFIX, REF: (B)(4), LOT: DATE0014; BARD SORBAFIX, REF: (B)(4), LOT: DATE0014
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight84 KG